# SDR DALA2023070705498

- Difficulty date: July 3, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N137DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50056
- Aircraft time: 7,048 hours, 3,236 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 8137 - ATO - DUE TO SUSPECTED BIRD STRIKE. CORRECTIVE ACTION: PERFORMED BIRDSTRIKE AND HIGH-SPEED STOP INSPECTIONS. AIRCRAFT READY FOR SERVICE. (LP# 4642238)
